# SDR DALA1169029017

- Difficulty date: November 4, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 48,787 hours, 35,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM SMS ERA456396-14 CODE 9-53-31-10 REV D SEC PERMANENT REPAIR.  REPAIR WAS DONE PER AMR 0953959 REV ORIG.
